# SDR DL764050259

- Difficulty date: May 4, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 14,971 hours, 5,394 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW VERBAL HOT ELECTRONICS SMELL AROUND 23 CDE.  OPENED COVERS ON UNDER SEAT ELECTRONIC UNITS AT 21-22-23 CDE.  REMOVED DUST AND DERBRIS.  CHECKED AUDIO, CHECKS OK.  CHECKED FOR ODOR IN E & E COMP, FOUND NONE.
